Some novel fixed-point theorems in Hausdorff spaces

Main Article Content

Vishal Gupta
Naveen Mani
Amit Sharma

Abstract

In this paper existence and uniqueness of fixed points are proved for self maps, satisfying a new contraction without assuming the compatibility and commutative property of maps. Some remarks and applications to integral type contraction are given to illustrate the importance of our results. An open problem for future research is also given.

 

PLUM ANALYTICS

Article Details

How to Cite
Gupta, V., Mani, N., & Sharma, A. (2021). Some novel fixed-point theorems in Hausdorff spaces. Journal of Applied Research and Technology, 19(1), 35-40. https://doi.org/10.22201/icat.24486736e.2021.19.1.1490
Author Biographies

Vishal Gupta

Department of Mathematics, Maharishi Markandeshwar (Deemed to be University), Mullana, Haryana, India

Naveen Mani

Department of Mathematics, Chandigarh University, Mohali, Punjab, India

Amit Sharma

Department of Mathematics, Amity University Haryana, Gurugram, India